Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 611-612
http://dx.doi.org/10.1155/S0161171296000853

Fractional derivatives of holomorphic functions on bounded symmetric domains of Cn

Department of Mathematics, Qufu Normal University, Qufu Shandong, 273165, China

Received 8 March 1994; Revised 13 January 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zengjian Lou, “Fractional derivatives of holomorphic functions on bounded symmetric domains of ,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 611-612, 1996. https://doi.org/10.1155/S0161171296000853.